Side effects: Hi does anyone know of any side... - MY SKIN

MY SKIN

7,377 members1,728 posts

Side effects

stillaboveground profile image

Hi does anyone know of any side effects of antihistamines? I have been taking these for a number of years because of rashes owing to Dermatitis Herpetiformis, I have been experiencing very severe itching and soreness in an embarrassing area for quite a while now. I am going to wean myself of these in the hope it will cease. Any advice welcome. Take care everyone.

Ruth

3 Replies

Antihistamines are to help stop the itching sensation. Stopping them may make the itching worse though

Hi, Mads1975, Thank you for your reply, it was just a thought, I have been on them for a few years now, I will give it a try and see how I go on. Take care. Ruth

I stopped taking my 2 or 3 a day 4mg Piriton about two weeks ago to see if my brain fog might improve. But within a week I had a major outbreak of Psoriasis rash on some of my torso and upper thighs. I often have a small outbreak on some fingers so I'd been given Eumovate Cream for that and started using it on the rash and it's almost completely gone. But I also started taking the antihistamines again, so I don't know which has cured my rash.I think in after a week or so I'll give up the antihistamines and see what happens.

FYI I was diagnosed with Psoriasis earlier this year. But the doctor never informed me that it was a autoimmune condition. But on top of that I was diagnosed with Hashimoto's Thyroiditis about 3.5 years ago, also an autoimmune condition. And about a year ago seemed to develop an intolerance for gluten, yet another autoimmune condition.

You may also like...